... getting muscle pain in neck and shoulders and chest upper body feels like I've been lifting weights unfortunetly haven't motivation for that,,, is this a side affect
Hi Smokie,,, here is a copy paste and there were many other places that it mentions MUSCLE WEEKNESS,and Muscle problems I THINK THE BEST IS PUT A CALL INTO THE DOCTOR IT MUCH BETTER TO BE SAFE THAN SORRY... CHUCK1957 Neuromuscular: tremor, muscle hyperirritability (fasciculations, twitching, clonic movements of whole limbs), ataxia, choreo-athetotic movements, hyperactive deep tendon reflexes. SEE the tendon reflexes it does not say where but that could be what your talking about and als the Neuromusclular tremor muscle so alot on muscle so i really HOPE YOU WELL CALL YOUR DOCTOR GOOD LUCK...
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2010 • 2 answers
Bipolar Disorder - I was diagnosed with Bipolar II over a yr an a half ago, I have been on Lithium,?
Posted 18 Jul 2011 • 6 answers
I take 1250 lithium every night. Two months ago my lithium levels were 0.8 whereas today my results?
Posted 31 Jan 2015 • 3 answers
I started with Right Chest Pain, after 3 days the pain has spread to the back and shoulder same sid?
Posted 7 Jun 2015 • 1 answer
Posted 15 Sep 2015 • 2 answers